2014 Bloom Burton & Co. Healthcare Investor Conference

Conference: Latest developments in healthcare

Bloom Burton is hosting its third annual Healthcare Investor Conference on June 17 and 18, 2014, at the Toronto Board of Trade, 1 First Canadian Place, Toronto. On June 17, we will host our Pre-Venture Symposium to showcase Canada’s most promising pre-venture companies in the healthcare sector; Our marquee event on June 18 will present Canada’s premier publicly-traded and venture-backed private companies. The event will attract Canadian, U.S. and European investors who are interested in the latest developments in Canadian healthcare companies. Attendees will have the opportunity to obtain corporate updates from Canadian public and private companies. Institutional investors will be able to schedule private 1-on-1 meetings with companies.

Bloom Burton & Co. Pre-Venture Symposium (June 17)

TimeEvent

8:00
Registration and Continental Breakfast

8:30
Welcome and Introductory Remarks

8:40
Sponsor Panel

Moderator: Jolyon Burton, Bloom Burton & Co.

Panelists: To Be Announced


9:30
Company Presentations
9:30
9-30-m
9:50
950AM

10:10
Coffee Break and Networking

10:40
Company Presentations
10:40
10-40-m
11:00
11-00-m
11:20
11-20-m
11:40
1140AM

12:00
Lunch

12:30
Lunch Panel - Venture Capitalists

Moderator: Brian Bloom, Bloom Burton & Co.

Panelists: To Be Announced


1:20
Company Presentations
1:20
1_20
1:40
140PM
2:00
200PM

2:20
Coffee Break and Networking

2:50
Company Presentation
2:50
2_50
3:10
3_10
3:30
3-30-m2

3:45
Afternoon Panel - Business Development with Big Pharma

Moderator: Armand Balboni, Bloom Burton & Co.

Panelists: To Be Announced


5:30
Cocktail Party at Steam Whistle Brewing

255 Bremner Blvd., Toronto

Bloom Burton & Co. Healthcare Investor Conference (June 18)

TimeEvent
8:00
Registration and Continental Breakfast

8:30
Welcome and Introductory Remarks

Speaker: Jolyon Burton, CEO & Head of Investment Banking, Bloom Burton & Co.

Keynote Speech

Speaker: Avik S. A. Roy, Managing Partner, Roy Healthcare Research


30-Minute Company Presentations

9:30

Nine3


10:00

Ten


10:30

Ten3


11:00

Eleven_New


11:30

Eleven30


12:00
Lunch & Discussion
Buyside Investors Panel: How Healthcare Companies Can Attract Buyside Interest

Moderator: Brian Bloom, President & Head of Institutional Sales, Bloom Burton & Co.


30-Minute Company Presentations

1:30

One30


2:00

Two_New


2:30

Two_30_2


3:00

Three


3:30

Three30


4:00

Four


4:30

Four_30

The following healthcare companies will provide 30-minute corporate presentations, and be available for private 1×1 meetings with institutional investors.

  • Æterna Zentaris
  • Agility Health
  • Antibe Therapeutics
  • Aquinox Pharmaceuticals
  • BELLUS Health
  • Bioniche Life Sciences
  • Cardiome Pharma
  • Centric Health
  • Cipher Pharmaceuticals
  • Concordia Healthcare
  • CRH Medical
  • Knight Therapeutics
  • Lifelabs
  • Lorus Therapeutics
  • Merus Labs
  • Novadaq Technologies
  • Nuvo Research
  • OncoGenex
  • Oncolytics Biotech
  • Paladin Labs
  • Patient Home Monitoring
  • Pharmascience
  • ProMetic Life Sciences
  • PediaPharm
  • Response Biomedical
  • Sophiris Bio
  • Stem Cell Therapeutics
  • STI Technologies
  • Tekmira Pharmaceuticals
  • Theratechnologies
  • Transition Therapeutics
  • Tribute Pharmaceuticals
  • Trimel Pharmaceuticals
  • Xenon Pharmaceuticals
  • Xagenic
  • Zymeworks

Pre-Venture Symposium Presenting Companies

  • Actium Research
  • Alentic Micoscience
  • Colibri Technologies
  • ESSA Pharma
  • Fusion Pharmaceuticals
  • Intellijoint Surgical
  • Matrizyme Pharma
  • Medi+Sure Canada
  • Newtopia
  • Spartan Bioscience
  • Vasomune Therapeutics
  • viDA Therapeutics

 

  • The conference is free of charge to professional investors, presenting companies, sponsors and media.
  • For individual registrants the cost to register is $500 (includes HST).
  • For individual registrants from a Not-for-profit Institution the cost to register is $250 (includes HST).

Buy Tickets on Eventbrite: Healthcare Investor Conference

  • The symposium is free of charge to Healthcare Investor Conference ticket holders.
  • The symposium is free of charge to professional investors, presenting companies, sponsors and media.
  • For individual registrants the cost to register is $25 (includes HST).

Buy Tickets on Eventbrite: Pre-Venture Symposium

Please note that:

  • Same day registrations will not be accepted.
  • We are not accepting registration from sell-side individuals.
  • We encourage individuals to register early as last year we reached capacity well in advance of the conference date.
  • Registration to the Bloom Burton & Co. Symposium only does not include access to the Bloom Burton & Co. Healthcare Investor Conference. These conferences are separate events.

Cancellation Policy Notification of cancellation must be received on or before June 11, 2014; no reimbursement will apply after this date. If you wish to cancel your registration, please send notification to bbloom@bloomburton.com.

Conference location Toronto Board of Trade 1 First Canadian Place (Corner of Bay and Adelaide) Toronto, ON M5X 1C1 Tel: 416-366-6811   Access by airport

  • Lester B. Pearson Airport – 30 minute drive (45 minutes in peak traffic) to downtown Toronto
  • Billy Bishop Airport – Arrives at Toronto Island, 10 minute drive (20 minutes in peak traffic) to downtown Toronto

Map of First Canadian Place


Map of downtown Toronto location

Please contact Brian Bloom for conference inquiries: Tel: 416-640-7580 bbloom@bloomburton.com